Liver Blood Tests (cont.)

Medical Author:
Medical Editor:

What medications can cause increased liver enzyme tests (aminotransferase levels)?

A variety of medications can cause abnormal liver enzymes levels in some individuals.

Examples of some of the common medications with potential liver toxicity include:

Pain relief medications such as:

Anti-seizure medications such as:

Antibiotics such as:

Cholesterol lowering drugs such as statins:

Cardiovascular drugs such as:

Other drugs

With drug-induced liver enzyme abnormalities, the enzymes usually normalize weeks to months after stopping the medications.

Medically Reviewed by a Doctor on 2/2/2014

Patient Comments

Viewers share their comments

Liver Blood Tests - Diagnosis Question: Please describe how Liver Blood Tests has helped in your diagnosis.
Liver Blood Tests - Test Question: What were the results of your liver blood test?
Liver Blood Tests - Why Were You Tested? Question: Do you know why your doctor ordered liver blood tests? Please share your experience.

STAY INFORMED

Get the Latest health and medical information delivered direct to your inbox!